Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Craters in tonsils. Taken Co-amoxiclav. What should I do?

good day. i wanted to ask what this crater in my tonsils, there are many of it, small craters all over my tonsils, and the other tonsil is smaller than the other. I went to doctor and just give me co-amoxiclav 500mg 2x a day for 7 days but i already finished the medicine nothing happens. what should i do? i am all worried. please help me.
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
ENT Specialist 's  Response
Hi and thanks for the query,
The tonsil is not a smooth structure.
It has many crypts and hence the surface looks uneven
Do not worry.
It is normal.
Regards, Dr Kishori.
Answered: Sat, 21 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor